Bulletin of the American Mathematical Society

Schur homotopy of the simplest group

Charles H. Giffen

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 80, Number 5 (1974), 957-960.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 18H10 20D05: Finite simple groups and their classification 55E40
Secondary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67] 20J10 55F40


Giffen, Charles H. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974), no. 5, 957--960. https://projecteuclid.org/euclid.bams/1183535845

Export citation


  • 1. D. Quillen, Higher K-theory for categories with exact sequences, Proc. 1972 Oxford Sympos., New Developments in Topology (to appear).
  • 2. S. B. Priddy, Transfer, symmetric groups, and stable homotopy, Algebraic K-Theory. I: Higher K-Theories, Battelle Institute Conference, 1972, Lecture Notes in Math., vol. 341, Springer-Verlag, Berlin and New York, 1973, pp. 244-255.
  • 3. H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups, Springer-Verlag, Berlin 1957. MR 19, 527.
  • 4. I. M. James, The suspension triad of a sphere, Ann. of Math. (2) 63 (1956), 407-429. MR 18, 58.
  • 5. H. Toda, On the double suspension E2, J. Inst. Polytech. Osaka City Univ. Ser. A 7 (1956), 103-145. MR 19, 1188.